RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1975, Volume 223, Number 1, Pages 20–22 (Mi dan39119)  

MATHEMATICS

Some inequalities for polynomials with real coefficients

V. I. Buslaev

V. A. Steklov Mathematical Institute, USSR Academy of Sciences

Full text: PDF file (217 kB)

Bibliographic databases:
UDC: 517.22
Presented: С. М. Никольский
Received: 03.02.1975

Citation: V. I. Buslaev, “Some inequalities for polynomials with real coefficients”, Dokl. Akad. Nauk SSSR, 223:1 (1975), 20–22

Citation in format AMSBIB
\Bibitem{Bus75}
\by V.~I.~Buslaev
\paper Some inequalities for polynomials with real coefficients
\jour Dokl. Akad. Nauk SSSR
\yr 1975
\vol 223
\issue 1
\pages 20--22
\mathnet{http://mi.mathnet.ru/dan39119}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0404553}
\zmath{https://zbmath.org/?q=an:0318.26015}


Linking options:
  • http://mi.mathnet.ru/eng/dan39119
  • http://mi.mathnet.ru/eng/dan/v223/i1/p20

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:24
    Full text:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019